Effects of 3-aminopyridine-induced seizures on platelet eicosanoid synthesis

Csányi, Gábor, Kis, Béla, Gecse, Árpád, Telegdy, Gyula, Szupera, Zoltán, Vécsei, László, Szente, Magdolna, Leprán, István, Mezei, Zsófia: Effects of 3-aminopyridine-induced seizures on platelet eicosanoid synthesis.
PHARMACOLOGICAL REPORTS, 60 (3). pp. 345-352. ISSN 1734-1140 (2008)

[img] Text
Csanyi_G._effects_of_3_aminopyr._u.pdf - Published Version
Restricted access: Registered users only

Download (5MB) | Request a copy
Item Type: Article
Journal or Publication Title: PHARMACOLOGICAL REPORTS
Date: 2008
Volume: 60
Number: 3
Page Range: pp. 345-352
ISSN: 1734-1140
Faculty: Faculty of Medicine
Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1168144
Date Deposited: 2016. Nov. 19. 17:07
Last Modified: 2020. Jan. 27. 13:55
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9967
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year